# SDR CALA2022100302596

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 611DB
- Condition: Damaged
- Location: R Wing Le Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611DB HAS DAMAGE TO THE ALUMINUM FOIL C/W SRM 51-70-14 REPAIR (3) STEP (6) PARAGR( (B). UPDATED FOR MAJOR REPAIR PERFORMED RII INSPECTION FOR REPAIR TO PANEL 611DB.  NO DEFECT PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611DB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE (3M 1170) IAW SRM 51-70-14 REPAIR (3) PARAGRAPH (6)) PANEL 611DB INSTALLED AS PER WORKCARD RII PCW OF MAJOR REPAIR TO PANEL. INSTALLATION OF PANEL IS NOT R II.
